- Contains paracetamol
- Colour and sugar free
- Works quickly and effectively
Why People Choose Us
Quick & Easy
No appointment or long waiting times
Plain packaging with no medical stamps or marks
Your information stays with us and private payment
Dispensed by registered UK pharmacists
you can give 1 tablet;
When treating a child between 9 to 12 years:
you can give 2 tablets;
When treating a child between 12- 16:
you can give 2-3 tablets; and
When treating a child above 16 or an adult:
you can give 2-4 tablets.
Do not give more than four times in 24 hours, regardless of what age of the child you are treating.
if they have or had an allergic reaction to any of its ingredients;
if they are taking anything other medicine that contains paracetamol in it;
if they have a serious kidney or liver problem;
if they have an inherited intolerance to some sugars;
if they are taking any other medicines.
You NO longer need assistance from your GP or your local pharmacy - we do all this online 4U for FREE here at Online Pharmacy4U.
More information on the FREE online consultations and delivery can be found in our How it works section.